Skip to content
recurance

Joseph Gingell

17 Feb 2020 · Coroner Caroline Beasley-Murray · Essex

This report repeats 1 earlier warning. See the linked reports.

The coroner's concerns

  1. 1. drug toxicity

    “The drugs found in Mr [name redacted] system are known to have toxic effects when taken in excessive amounts in conjunction with other medication”

Linked reports

Repeats an earlier warningKarl Willis24 Aug 2018 · 1 year 6 months earlier
Identical hazardConfidence 0.96 · high

Earlier report

“Permitting the patient to "self certify" without any checks he can appropriately access this medication can allow the patient fo give inaccurate answers”
Original on judiciary.uk ↗

This report

“Permitting the patient to "self certify" without any checks can allow abuse of the system by those most vulnerable who have addiction problems.”
Full chain: Self certification enables unsafe drug access

Responses

  • Built with
  • NVIDIA Nemotron Nano, Super and Ultra
  • Nebius Token Factory inference
  • Qwen3 Embedding 8B on Token Factory
  • Tavily follow-up web search
  • Postgres and pgvector search
  • Next.js site

Source: Prevention of Future Deaths reports and responses published by the Courts and Tribunals Judiciary at judiciary.uk. Crown copyright, used under the Open Government Licence v3.0. Data updated 26 Oct 2026.

A link shows that a similar concern was raised again, not why. It is not a finding about any organisation or person. Methodology and responsible use · Report an error

Joseph Gingell · Recurance